# SDR DALA2020012940667

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 160-200 AND X =-44 AT FWD WET AREA MRB SUMMARY OF NRC S/N 00375 CORROSION LEVEL 2: FLOOR SUPPORT STA 160-200 AND X=-44 AT FWD WET AREA OUT LIMITS WAS REPLACED PER MD -90 SRM 51-30-02 VOL. II (1459079)
